# SDR USAA2011052400013

- Difficulty date: May 22, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 62,531 hours, 24,751 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN LEFT AFT EMERGENCY EXIT FORWARD SEGMENT ANGLE.  REPLACED LEFT AFT EMERGENCY EXIT FORWARD SEGMENT ANGLE IAW EO EO5210Y228.
